# SDR SWAA2024082628817

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 61,411 hours, 38,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR FWD UPPER AND LOWER SLIDE MOUNT ISOLATORS BROKEN.<[01] R&R AFT PASSENGER DOOR FWD UPPER AND LOWER SLIDE MOUNT ISOLATORS IAW SRM 51-40-02.;[02] INSPECTION C/W
